Patients Bipolar disorder
weight gain - help!
- 31 views
- 0 support
- 2 comments
Hi, I know it's a common side effect from bipolar drugs but I just keep putting on weight no matter what I eat and how much I exercise! >What can I do about it??? It's killing me :/ please help
sorry to hear about your struggles! I hope someone here will help you out.
Let me tag some of our members:
@Jenlynn3475 @Birdsrhea @Missadditude1972 @Jayjenwalter @Jeannie1 @magicpamela @tessgheith @Evii1957 @BetsyC @Classycathy @HettyM @Smtrout69 @Leeçrazylee @Schryst @Morckster @XGraceX @slime123 @BarbBollman @Kelly66
See the signature
Courtney_J, Community Manager, Carenity US
I gained a lot of weight also. My face looked like a balloon. My doctor prescribed me something and I went back down to the weight I was. I was 159 now back I'm at 138. I don't want to lose anymore weight and I haven't. I wish you luck. It's hard. Maybe ask your doctor if you haven't already. I know mine works with me in any way she can. Even if it means switching my medication completely around. Maybe your doctor will sit down and talk to you about which one is causing the weight gain and see if there is an alternative. I wish you luck on this. Let me know if you talk to your doctor.
Members are also commenting on...
Articles to discover...
10/12/2022 | Testimonial
11/03/2021 | Testimonial
08/18/2021 | Testimonial
01/21/2020 | Testimonial
06/12/2019 | Testimonial
06/02/2021 | Testimonial
02/08/2019 | Testimonial